Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Displaythis

I'm taking 1,580mg of drugs perday

UGH. I haven't broken out in a month but i HOPE this is my last month on accutane because i frankly can't take this lip problem anymore. It's SO SWOLLEN.

Other than that i have no other side-effect.

I'm taking 500mg of anti-bacterial and 1000mg of anti-viral antibiotics for my lip problem each day. On top of the 80mg of accutane. Thats 1,580mg/day folks.

I want this month to fly by. I wish i can just comfortably stay in my room for the next month but i cant! stupid work and stupid class, and stop society.

Share this post


Link to post
Share on other sites

u must be the healthiest man alive!!! say hi to your liver for me the next time u go take a dump and it falls out. lol jk. im not sure taking 3 medications with such high dosage is safe.

Share this post


Link to post
Share on other sites
u must be the healthiest man alive!!! say hi to your liver for me the next time u go take a dump and it falls out. lol jk. im not sure taking 3 medications with such high dosage is safe.

Share this post


Link to post
Share on other sites

Are you clear, if yes, then it is worth the trouble? Hope the 1 month goes by quickly for you. At least, your derm did not tell you to stop the treatment.

Share this post


Link to post
Share on other sites
u must be the healthiest man alive!!! say hi to your liver for me the next time u go take a dump and it falls out. lol jk. im not sure taking 3 medications with such high dosage is safe.

Share this post


Link to post
Share on other sites
u must be the healthiest man alive!!! say hi to your liver for me the next time u go take a dump and it falls out. lol jk. im not sure taking 3 medications with such high dosage is safe.

What an idiotic response.

Share this post


Link to post
Share on other sites
u must be the healthiest man alive!!! say hi to your liver for me the next time u go take a dump and it falls out. lol jk. im not sure taking 3 medications with such high dosage is safe.

What an idiotic response.

Share this post


Link to post
Share on other sites
u must be the healthiest man alive!!! say hi to your liver for me the next time u go take a dump and it falls out. lol jk. im not sure taking 3 medications with such high dosage is safe.

What an idiotic response.

what a humorless idiotic response to a response. :naughty:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×